| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years of age or older.(b)(6).
Event or Problem Description
It was reported that balloon rupture occured.The target lesion was located in the common iliac artery (cia).A 8.0 x 20 mustang balloon catheter was advance for dilation.However, balloon ruptured at below rated burst pressure.The procedure was completed with a different device successfully.There were no patient complications reported.